# SDR HEEA966879

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107800
- Condition: Intermittent
- Location: Cockpit Nav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OPERATION ON FLIGHT LINE.
